Nhảy đến nội dung

Narrow Metric Semi-linear Space of Intuitionistic Fuzzy Numbers: Application to AIDS Model


Nguyen Dinh Phu, Ali Ahmadian, Nguyen Nhut Hung, Soheil Salahshour, Norazak Senu

Source title: 
International Journal of Fuzzy Systems, 21(6): 1738-1754, 2019 (ISI)
Academic year of acceptance: 

In this paper, we study two new binary operations, which are addition and scalar multiplication, for intuitionistic fuzzy numbers (IFNs). Thereafter, we introduce a semi-linear space for IFNs that it is called the narrow metric semi-linear space—  L* . At the same time, we present a new type of intuitionistic fuzzy functions with a real domain and propose a number of concepts and properties for these functions such as geometric difference, geometric differentiability, derivative and integral. In addition, we give a model of initial value problem for intuitionistic fuzzy differential equations and present its application to an AIDS model. Some examples are given to illustrate the theoretical results.